# SDR UALA2012041302250

- Difficulty date: April 11, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,287 hours, 22,396 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Rocker Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YOKE TRANSMIT ROCKER SWITCH INTERMITTANT CAPTAIN'S SIDE.  SECURED WIRES ON YOKE SWITCH AND SWITCH OPERATED NORMALLY RE-ACTIVATED.
